Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 5, NWS Dodge City, KS

April 22, 2010Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2010, 3:18 AM CDT for Gray County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2010, 3:18 AM CDT (08:18 UTC)
Expired
Apr 22, 2010, 4:00 AM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gray County, KS

The radar

The Dodge City radar (KDDC), 34 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WUUS53 KDDC 220818
SVRDDC
KSC069-220900-
/O.NEW.KDDC.SV.W.0005.100422T0818Z-100422T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
318 AM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 400 AM CDT

* AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CIMARRON...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CIMARRON...
  MAINLY RURAL AREAS OF NORTHEASTERN GRAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3799 10033 3800 10023 3780 10023 3770 10040
      3775 10049
TIME...MOT...LOC 0818Z 217DEG 22KT 3778 10038
WIND...HAIL 60MPH 1.00IN

$$

KRUSE
2 follow-up statements
716 
WWUS53 KDDC 220828
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
328 AM CDT THU APR 22 2010

KSC069-220900-
/O.CON.KDDC.SV.W.0005.000000T0000Z-100422T0900Z/
GRAY KS-
328 AM CDT THU APR 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRAY COUNTY UNTIL 400 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CIMARRON...AND MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CIMARRON...
  MAINLY RURAL AREAS OF NORTHEASTERN GRAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3777 10035 3781 10043 3799 10033 3800 10023
      3780 10023
TIME...MOT...LOC 0828Z 217DEG 22KT 3783 10033

$$

KRUSE
689 
WWUS53 KDDC 220852
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 AM CDT THU APR 22 2010

KSC069-220902-
/O.EXP.KDDC.SV.W.0005.000000T0000Z-100422T0900Z/
GRAY KS-
352 AM CDT THU APR 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAY COUNTY WILL
EXPIRE AT 400 AM CDT/300 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3777 10035 3781 10043 3799 10033 3800 10023
      3780 10023
TIME...MOT...LOC 0852Z 217DEG 22KT 3795 10022

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:23 PM CDT, 8 hours 55 minutes earlier.

Area forecast discussion, Apr 21, 6:23 PM CDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT WED APR 21 2010

.UPDATE...
.AVIATION...
FOR THE 00Z TAFS...BUFR SOUNDINGS KEEP ABUNDANT MOISTURE IN PLACE IN THE
LOWER LVLS AND SE UPSLOPE CONTINUES THROUGH THE OVERNIGHT HOURS.
THIS LOOKS VERY SIMILAR TO WHAT HAS OCCURRED OVER THE PAST FEW
NIGHTS SO HAVE OPTED TO ONCE AGAIN LOWER VSBYS AND CIGS INTO THE
IFR/LIFR CATEGORIES AFTER MIDNIGHT. THESE CONDITIONS WILL THEN IMPROVE
AFTER 15Z BUT BASED ON THE LOW LVL MOISTURE PROFILES IT MAY BE
TOUGH TO BREAK OUT OF THE STATUS DECK ONCE AGAIN LATE THUR.

IN ADDITION TO THE FOG/ST DEVELOPING LATER TONIGHT SOME WAA TSRA
ARE ALSO EXPECTED TO DEVELOP. BASED ON THE 7H BAROCLINIC ZONE AND
85H WAA IT WOULD APPEAR THAT DDC WOULD SEE STORMS DEVELOPING TOWARDS
08Z AND HYS AROUND 12Z. GCK WILL ALSO SEE SOME PCPN DEVELOPING
BETWEEN 08 AND 12Z BUT BASED ON THE WARMER AIR ALOFT THE PCPN MAY
BE A BIT MORE SCT IN NATURE THAN AREAS FURTHER NORTH AND EAST. -RB

&&

.PREV DISCUSSION... /ISSUED 254 PM CDT WED APR 21 2010/

DISCUSSION...

DAYS 1-2...

ACTIVE WEATHER EXPECTED TONIGHT AND THURSDAY AS SIGNIFICANT STORM
SYSTEM CONTINUES TO TAKE SHAPE ACROSS THE SOUTHWESTERN CONUS.
12Z UA ANALYSIS SHOWED CENTER OF MID LEVEL CYCLONE OVER SIERRA
NEVADA RANGE WITH A -31C COLD POOL. 150 TO NEARLY 200 METER 12-HR
HEIGHT FALLS WERE NOTED ACROSS FAR SOUTHERN CALIFORNIA AND WESTERN
ARIZONA. WAS NOT SEEING MUCH OF A RESPONSE YET IN THE LOWER TROP
EAST OF THE ROCKIES...BUT THIS WILL ALL CHANGE LATER ON TONIGHT.

LOW STRATUS CONTINUED TO PLAGUE SOUTHWEST KANSAS. 19Z 1KM VIS SAT
SHOWED DENSE STRATUS FROM LAMAR TO SPRINGFIELD, CO TO AMARILLO.
EFFECTIVE SURFACE BOUNDARY AT THE WESTERN/SOUTHWESTERN EDGE OF THE
STRATUS EXTENDED FROM ROUGHLY CLAYTON TO WEST OF AMARILLO TO JUST
SOUTH OF CHILDRESS. THIS WILL BE WHERE SURFACE-BASED CONVECTION
WILL DEVELOP LATER ON THIS AFTERNOON/EVENING.

TONIGHT...WINDS WILL INCREASE FAIRLY SUBSTANTIALLY IN THE H85-7
LAYER WITH INCREASED CONVERGENCE AT THE NOSE OF THE SPEED MAX IN
THIS LAYER. NOCTURNAL THUNDERSTORMS SHOULD ADVANCE NORTHEASTWARD
INTO SOUTHWEST KANSAS LATE TONIGHT...OVERSPREADING MOST OF THE DDC
FA. NAM MODEL SHOWS A FAIR AMOUNT OF INSTABILITY ACROSS SOUTHERN
DDC FA WITH UPWARDS OF 1000 TO PERHAPS 1500 J/KG MUCAPE IN THE 06Z
TO 12Z TIME FRAME, SO WILL HAVE TO WATCH FOR A FEW HAIL STORMS
OVERNIGHT DURING THIS TIME FRAME. WILL INCREASE POPS TO 50 TO 70
PERCENT FOR NOCTURNAL STORMS. WILL UPDATE THE HWO TO REFLECT
NOCTURNAL THUNDERSTORM THREAT WITH POSSIBLE SEVERE HAIL. OUTSIDE
OF CONVECTION...EAST-SOUTHEAST WINDS WILL KEEP STRATUS FIRMLY IN
PLACE WITH CEILINGS DRASTICALLY REDUCES. WILL EVEN SEE POSSIBILITY
OF UPSLOPE FOG...PERHAPS DENSE...ESPECIALLY ACROSS WESTERN DDC FA.
WILL INSERT SOME AREAS OF FOG IN THE GRIDS FOR WESTERN THIRD DDC
FA.

THURSDAY WILL BE A METEOROLOGICALLY INTERESTING DAY ACROSS
SOUTHWEST KANSAS. THE EFFECTIVE SURFACE BOUNDARY WILL BEGIN TO
SLOWLY LIFT NORTH AS A WARM FRONT GIVEN THE INCREASED DEEP
TROPOSPHERIC SOUTHWESTERLY MOMENTUM/WARM ADVECTION ACROSS THE HIGH
PLAINS. THE NAM MODEL TRIES TO KEEP THE BOUNDARY JUST SOUTH OF THE
OK BORDER MOST OF THE DAY...WITH SURFACE TRIPLE POINT AROUND
SLAPOUT, OKLAHOMA. NORTHWEST OF THE TRIPLE POINT...THE NAM AND GFS
ALSO SHOW FORMIDABLE MOISTURE AXIS WITH MODERATE CAPE EXTENDING
NORTHWEST INTO EASTERN COLORADO...SO WILL HAVE TO WATCH THIS AREA
AS WELL FOR SURFACE BASED CONVECTION. THE DRYLINE CONVERGENCE WILL
EXTEND SOUTH FROM THE TRIPLE POINT THROUGH THE EASTERN TX
PANHANDLE WHICH IS WHERE THE GREATEST PROBABILITY FOR SUPERCELL
THUNDERSTORMS AND ASSOCIATED TORNADO THREAT WILL BE. THE AREA WHERE TRIPLE
POINT SETS UP BETWEEN 21Z AND 00Z IS OF MOST INTEREST IN THE
FORECAST BECAUSE THIS WILL REALLY HAVE AN IMPACT ON HOW BUSY THE
DDC WFO WILL BE TOMORROW EVENING FOR SEVERE WEATHER OPS. IF THE
STRATUS AND EAST-SOUTHEAST WINDS REMAIN LOCKED IN PLACE MOST OF
THE DAY, THEN CAPE WILL BE SUBSTANTIALLY LIMITED AND LESS OF A
SEVERE WEATHER EVENT WILL RESULT ACROSS THE DDC FA (WITH THE MAIN
EVENT OCCURRING FROM THE EASTERN TX PANHANDLE INTO WESTERN OK).
SUPERCELL THUNDERSTORM MOTION WILL MOST LIKELY BE FROM 240 OR 250
DEGREES...PER FORECAST SOUNDING HODOGRAPHS...WHICH WOULD KEEP ANY
NORTHEAST TEXAS PANHANDLE DEVELOPMENT PROBABLY JUST SOUTH OF THE
DDC FA. AS IT APPEARS NOW...THIS IS THE BEST FORECAST...BUT IT
WOULD NOT TAKE MUCH ADDITIONAL WARM ADVECTION AND EROSION OF
STRATUS TO PUT A LARGER PERCENTAGE OF THE DDC FA IN PLAY FOR
DECENT SEVERE.

DRY INTRUSION WILL MOVE ACROSS SOUTHWEST KANSAS THURSDAY NIGHT
WITH THUNDERSTORM THREAT WANING RAPIDLY AFTER THE LATE EVENING
HOURS. WILL REDUCE POPS QUITE A BIT AFTER 06Z FRIDAY AS A RESULT.
MID LEVEL CYCLONE WILL BECOME RE-ESTABLISHED TO THE NORTHWEST OF
THE DDC FA WITH SURFACE LOW AROUND 991MB MIDDAY FRIDAY TO THE
NORTHWEST. DRY SOUTH-SOUTHWEST FLOW TO THE WEST OF THE OCCLUDED
FRONT WILL INFLUENCE DDC FA WEATHER. MORE SUNSHINE IS EXPECTED IN
THE DRY INTRUSION FRIDAY WITH HIGHS IN THE LOWER TO MID 70S AS A
RULE. -UMSCHEID

DAYS 3-7...

A COOL AND MAINLY CLOUDY FORECAST REMAINS INTACT FOR THE MEDIUM RANGE
PERIOD AS ONE STRONG CYCLONE MOVES OFF TO THE EAST INTO THE MIDWEST
REGION LATE FRIDAY WHILE ANOTHER WEAKER IMPULSE IS LIKELY TO ARRIVE
BY AROUND DAY 6 AND 7 (LATE IN THE WEEKEND INTO EARLY NEXT WEEK).

THE SYSTEM THAT IS EXPECTED TO BE VERY SLOWLY EXITING THE REGION
INTO THE MIDWEST REGION DURING THE MIDDLE OF THE WEEKEND WILL
PROBABLY BE FAIRLY DEEPLY STACKED WITH A GOOD WARM CONVEYOR BELT AND
SIGNIFICANT INSTABILITY ALOFT DUE TO A LARGE SLUG OF -20 DEG C AIR
ALOFT. HOWEVER MOST OF THE SIGNIFICANT CAPE WILL BE IN THE
NORTHERN AND EAST QUADRANT OF THE UPPER LOW, WHILE VALUES ARE
GENERALLY UNDER AROUND A HUNDRED JOULES/KG ACROSS WESTERN KANSAS - AND
GOOD ENOUGH FOR SCATTERED COLD ADVECTION SHOWERS. ABUNDANT LOW LEVEL
CLOUDS WILL LIMIT DAYTIME HEATING AS WELL SATURDAY, BUT MORE SUN
MIGHT BE POSSIBLE SUNDAY AFTERNOON WITH A POSSIBLE CLEAR PERIOD
SUNDAY NIGHT INTO EARLY MONDAY.  NORTHWEST WINDS SHOULD ALSO BE
SIGNIFICANT WITH MOS INDICATING AN ADVISORY EVENT THAT COULD START
EARLY IN THE MORNING ON SATURDAY, RATHER THAN BEGINNING IN THE
AFTERNOON.

BOTH THE ECMWF AND GFS ARE SHOWING A STRONG SHORTWAVE DIVING FROM
THE NORTHWEST US SOUTHEAST INTO THE CENTRAL PLANS REGION WHICH MAY
DRIVE A FRONT THROUGH THE AREA MONDAY AS WELL AS MORE INSTABILITY
ALOFT. A PERIOD OF SHOWERS IS AGAIN  FORECAST IN THE MONDAY INTO
TUESDAY TIME FRAME. COOL TEMPERATURES IN THE LOW TO UPPER 60S ARE
FORECAST THROUGH THE MEDIUM RANGE PERIOD AS GENERALLY LIGHT WINDS
WITH A LACK OF ANY STRONG DOWNSLOPE IS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  63  52  73 /  60  60  40  10
GCK  53  64  48  70 /  50  50  40  10
EHA  52  69  47  70 /  40  20  20  10
LBL  54  68  48  71 /  40  30  20  10
HYS  53  63  54  75 /  50  50  50  20
P28  57  64  57  77 /  50  60  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 21, 3:38 PM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
338 PM CDT WED APR 21 2010

KSZ030-031-043>046-061>066-074>081-084>090-222045-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
338 PM CDT WED APR 21 2010 /238 PM MDT WED APR 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS THE
TEXAS AND OKLAHOMA PANHANDLE...AND MOVE NORTHEAST THROUGH THE
OVERNIGHT HOURS INTO SOUTHWEST KANSAS. INSTABILITY AND WIND SHEAR
ARE EXPECTED TO BE SUFFICIENT TO SUPPORT ORGANIZED STRONG TO
SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE...PERHAPS LARGER
THAN ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE THUNDERSTORMS ARE EXPECTED THURSDAY. THE FIRST WAVE OF
THUNDERSTORMS WILL MOVE THROUGH WEST CENTRAL KANSAS THROUGH THE
EARLY MORNING HOURS BEFORE EXITING THE SOUTHWEST KANSAS REGION.
SOME SUNSHINE WILL PROVIDE INCREASED INSTABILITY IN THE LIBERAL TO
MEADE TO ASHLAND AREAS BY LATE AFTERNOON...TO GO ALONG WITH
INCREASED LOW LEVEL MOISTURE. WIND SHEAR AND INSTABILITY
PARAMETERS STRONGLY SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY
ALONG THE OKLAHOMA BORDER DURING THE LATE AFTERNOON AND EVENING
HOURS THURSDAY. THE STRONGEST SUPERCELL THUNDERSTORM WILL BE
CAPABLE OF HAIL UP TO TWO INCHES IN DIAMETER AND
TORNADOES...MAINLY DURING THE EARLY AND MID-EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED OVERNIGHT TONIGHT FOR SEVERE WEATHER
REPORTS ALL ACROSS SOUTHWEST KANSAS SHOULD OVERNIGHT SEVERE
WEATHER MATERIALIZE. STORM SPOTTERS WILL LIKELY BE NEEDED LATE
THURSDAY ESPECIALLY NEAR THE OKLAHOMA BORDER.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, Apr 22, 3:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
302 AM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             8 N GARDEN CITY         38.09N 100.86W
04/22/2010  M1.25 INCH       FINNEY             KS   TRAINED SPOTTER

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:32 AM CDTSevere Thunderstorm WarningDDCHamilton, Stanton58 min
Apr 22, 2:35 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade40 min
Apr 22, 2:50 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny40 min
Apr 22, 2:57 PM CDTSevere Thunderstorm WarningDDCStanton48 min
Apr 22, 3:31 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton44 min
Apr 22, 3:55 PM CDTTornado WarningDDCHamilton, Kearny, Stanton35 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Apr 22, 4:29 PM CDTTornado WarningDDCHamilton, Kearny31 min
Apr 22, 4:49 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens41 min
Apr 22, 4:59 PM CDTTornado WarningDDCKearny46 min
Apr 22, 5:26 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton49 min
Apr 22, 5:44 PM CDTTornado WarningDDCFinney, Kearny, Scott31 min
Apr 22, 6:16 PM CDTSevere Thunderstorm WarningDDCKearny44 min
Apr 22, 6:16 PM CDTTornado WarningDDCFinney, Kearny, Scott29 min
Apr 22, 6:43 PM CDTTornado WarningDDCScott32 min
Apr 22, 6:49 PM CDTTornado WarningDDCKearny26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.